Alert archive / Utah / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 10, NWS Salt Lake City, UT

July 16, 2012Salt Lake County, Utah County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Jul 16, 2012, 5:10 PM MDT for Salt Lake County, Utah County, Utah. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2012, 5:10 PM MDT (23:10 UTC)
Expired
Jul 16, 2012, 6:00 PM MDT
In force
50 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

Counties Salt Lake County, UT, Utah County, UT

The radar

The Salt Lake City radar (KMTX), 112 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 5:30 PM MDTTSTM WND GST 583 Se Bluffdale, UTPORTABLE RWIS 2

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 11.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2012-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 193 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2012-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
193 J/kg
Mixed-layer CIN
-166 J/kg
Mixed-layer LCL
1714 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

383 
WUUS55 KSLC 162310
SVRSLC
UTC035-049-170000-
/O.NEW.KSLC.SV.W.0010.120716T2310Z-120717T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
510 PM MDT MON JUL 16 2012

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SALT LAKE COUNTY IN UTAH
  NORTHWESTERN UTAH COUNTY IN UTAH

* UNTIL 600 PM MDT

* AT 509 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR SARATOGA SPRINGS...
  OR 17 MILES WEST OF PROVO...MOVING NORTH AT 55 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  AMERICAN FORK... LEHI... CEDAR HILLS... HIGHLAND... ALPINE...
  BLUFFDALE... DRAPER... HERRIMAN... RIVERTON... SOUTH JORDAN...
  COPPERTON... SANDY... WEST JORDAN... MIDVALE AND COTTONWOOD HEIGHTS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4015 11216 4019 11214 4022 11218 4025 11219
      4072 11217 4078 11175 4018 11174 4016 11175
TIME...MOT...LOC 2311Z 182DEG 50KT 4035 11196

$$

CRK
2 follow-up statements
183 
WWUS55 KSLC 162335
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
535 PM MDT MON JUL 16 2012

UTC035-049-170000-
/O.CON.KSLC.SV.W.0010.000000T0000Z-120717T0000Z/
UTAH UT-SALT LAKE UT-
535 PM MDT MON JUL 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SALT LAKE AND NORTHWESTERN UTAH COUNTIES...

AT 533 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR WEST JORDAN...OR ABOUT
NEAR MURRAY...MOVING NORTH AT 55 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  TAYLORSVILLE... HOLLADAY... WEST VALLEY CITY... MAGNA... SOUTH SALT
  LAKE AND SUGARHOUSE

LAT...LON 4026 11218 4029 11219 4072 11217 4078 11175
      4029 11174
TIME...MOT...LOC 2335Z 182DEG 50KT 4065 11197

$$

CRK
265 
WWUS55 KSLC 162356 RRA
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
556 PM MDT MON JUL 16 2012

UTC035-049-170006-
/O.EXP.KSLC.SV.W.0010.000000T0000Z-120717T0000Z/
UTAH UT-SALT LAKE UT-
556 PM MDT MON JUL 16 2012

...THE SEVERE THUNDERSTORM WARNING FOR SALT LAKE AND NORTHWESTERN
UTAH COUNTIES WILL EXPIRE AT 600 PM MDT...

THE STORM HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE THE WARNING
HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4026 11218 4029 11219 4072 11217 4078 11175
      4029 11174
TIME...MOT...LOC 2356Z 180DEG 0KT 4062 11197

$$

CRK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:11 PM MDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jul 16, 3:11 PM MDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
311 PM MDT MON JUL 16 2012

.SYNOPSIS...A DRYING TREND WILL BEGIN TODAY AND CONTINUE THROUGH
MID WEEK WITH DRIER CONDITIONS REMAINING IN PLACE INTO THURSDAY.
MOISTURE IS EXPECTED TO RETURN TO THE AREA LATE IN THE WEEK.

&&

.DISCUSSION...SHOWERS AND THUNDERSTORMS HAVE QUICKLY DEVELOPED THIS
AFTERNOON ACROSS PORTIONS OF SOUTHERN UTAH. THESE THUNDERSTORMS
ARE LIKELY ASSOCIATED WITH SEVERAL SUBTLE SHORTWAVES MOVING ACROSS
UTAH AND NEVADA.

SUNNY SKIES THIS MORNING ALLOWED DECENT INSTABILITY TO DEVELOP
ACROSS MUCH OF THE CWA. BLENDED TPW IMAGERY INDICATES PW VALUES
REMAIN BETWEEN 0.80 AND 1 INCH. SREF ENSEMBLE FORECASTS INDICATE
THERE IS SUFFICIENT SHEAR ACROSS THE AREA TO SUPPORT
CONVECTION...WITH A FEW CELLS CAPABLE OF ACHIEVING SOME
ORGANIZATION.

WITH SUFFICIENT MOISTURE...AT LEAST MARGINAL INSTABILITY...AND
SHEAR...EXPECT CONVECTION TO CONTINUE TO DEVELOP. ISOLATED FLASH
FLOODING REMAINS A THREAT. ALSO CANT RULE OUT A FEW CELLS BEING
CAPABLE OF PRODUCING SMALL HAIL.

DRIER AIR IS EXPECTED TO MOVE INTO THE AREA TONIGHT IN TUESDAY
BRINGING AN END TO THIS MONSOONAL SURGE. THE NEXT CHANCE FOR
ANOTHER MOISTURE SURGE APPEARS TO BE FRIDAY INTO SATURDAY.

&&

.AVIATION...SHOWERS AND THUNDERSTORMS WILL IMPACT THE SLC TERMINAL
THROUGH 22Z. WIND GUSTS IN EXCESS OF 35 MPH WITH BRIEF HEAVY RAIN
WILL OCCUR WITH THESE STORMS. THERE IS A 30 PERCENT CHANCE OF IFR
CONDITIONS DUE TO REDUCED VISIBILITY IN HEAVY RAIN. A BREAK IN
ACTIVITY IS LIKELY BETWEEN 22Z AND 23Z BUT ISOLATED THUNDERSTORMS
COULD STILL IMPACT THE TERMINAL THROUGH 01Z.

&&

.FIRE WEATHER....FIRE WEATHER...SHOWERS AND THUNDERSTORMS HAVE DEVELOPED
 ACROSS THE MAJORITY OF THE STATE...AND ARE EXPECTED TO CONTINUE
THROUGH SUNSET. WITH THESE STORMS...EXPECT GUSTY...ERRATIC
WINDS...HEAVY RAIN...AND LIGHTNING.

SOUTHWESTERLY FLOW WILL DEVELOP TOMORROW...BRINGING DRIER AIR
INTO THE STATE. WHILE ISOLATED CONVECTION MAY DEVELOP ALONG THE
HIGHER TERRAIN TOMORROW AFTERNOON...AREAL COVERAGE AND INTENSITY
WILL BE MUCH LESS THAN WHAT HAS BEEN SEEN TODAY. A
WARMING...DRYING TREND WILL CONTINUE INTO THURSDAY...WITH
ENHANCED SOUTHWEST FLOW OVER THE STATE. THERE IS THE POTENTIAL
FOR HAZARDOUS FIRE WEATHER CONDITIONS TO DEVELOP WEDNESDAY
AFTERNOON.

MONSOONAL MOISTURE IS EXPECTED TO RETURN TO THE STATE THIS
WEEKEND...ALTHOUGH THERE IS DISAGREEMENT AMONG WEATHER MODELS AS
TO HOW QUICKLY THE MOISTURE WILL RETURN.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.
&&

PUBLIC...KRUSE
FIRE WEATHER...HOSENFELD
AVIATION...STRUTHWOLF/VERZELLA

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jul 16, 5:52 AM MDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
552 AM MDT MON JUL 16 2012

UTZ001>016-019>021-517-518-WYZ021-171200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
552 AM MDT MON JUL 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BE SCATTERED ACROSS THE OUTLOOK
AREA TODAY THROUGH EARLY THIS EVENING...WITH A CONTINUED POTENTIAL
FOR ISOLATED HEAVY RAINFALL. SOME OF THESE STORMS COULD ALSO
GENERATE STRONG GUSTY WINDS AND HAIL. STORMS WILL DIE OFF DURING
THE EVENING AND END TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

DRIER AIR WILL GRADUALLY WORK INTO THE OUTLOOK AREA FROM THE WEST
TUESDAY WITH SUBSTANTIALLY LESS SHOWER AND THUNDERSTORM ACTIVITY
EXPECTED. THE DRIER AIR WILL BECOME ESTABLISHED ACROSS THE REGION
BY WEDNESDAY AND PERSIST INTO THURSDAY. PATCHY MOISTURE COULD
BEGIN TO RETURN FRIDAY...WITH THE THREAT OF SHOWERS AND
THUNDERSTORMS INCREASING ONCE AGAIN.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Special weather statement, Jul 16, 3:01 PM MDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
301 PM MDT MON JUL 16 2012

UTZ014-015-517-162145-
CENTRAL AND SOUTHWEST MOUNTAINS UT-SANPETE/SEVIER VALLEYS UT-WEST
CENTRAL UTAH UT-
301 PM MDT MON JUL 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JUAB AND
NORTHEASTERN MILLARD COUNTIES UNTIL 345 PM MDT...

AT 256 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTH OF FILLMORE...MOVING NORTH AT 35
MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   MCCORNICK...
   OAK CITY...
   LEAMINGTON AND LYNNDYL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3965 11250 3956 11198 3900 11229 3907 11257
TIME...MOT...LOC 2100Z 195DEG 30KT 3913 11238

CRK
Special weather statement, Jul 16, 3:24 PM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
324 PM MDT MON JUL 16 2012

UTZ010-012-013-162215-
CASTLE COUNTRY UT-SAN RAFAEL SWELL UT-WASATCH PLATEAU/BOOK CLIFFS UT-
324 PM MDT MON JUL 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DUCHESNE...EXTREME
SOUTHEASTERN UTAH...NORTHERN EMERY AND CENTRAL CARBON COUNTIES UNTIL
415 PM MDT...

AT 322 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WELLINGTON...OR 8 MILES SOUTH OF PRICE...
MOVING NORTH AT 25 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   WELLINGTON...
   PRICE...
   HELPER AND KENILWORTH...
   CASTLE GATE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3987 11108 3993 11052 3940 11055 3936 11087
TIME...MOT...LOC 2125Z 163DEG 22KT 3950 11078

CRK
Local storm report, Jul 16, 4:34 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
434 PM MDT MON JUL 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             HURRICANE               37.16N 113.34W
07/16/2012  M1.00 INCH       WASHINGTON         UT   PUBLIC

            HAIL WAS COVERING THE GROUND.

&&

CRK
Special weather statement, Jul 16, 4:38 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
438 PM MDT MON JUL 16 2012

UTZ001-002-005>007-162345-
CACHE VALLEY/UTAH PORTION UT-GREAT SALT LAKE DESERT AND MOUNTAINS
UT-NORTHERN WASATCH FRONT UT-WASATCH MOUNTAIN VALLEYS UT-WASATCH
MOUNTAINS I-80 NORTH UT-
438 PM MDT MON JUL 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CACHE...CENTRAL
WEBER AND EASTERN BOX ELDER COUNTIES UNTIL 545 PM MDT...

AT 436 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NORTH OGDEN...OR 8 MILES NORTH OF OGDEN...
MOVING NORTH AT 30 MPH.

WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
   WILLARD...
   PERRY...
   BRIGHAM CITY... MANTUA RESERVOIR AND  AVON...
   CORINNE AND  PARADISE...
   HONEYVILLE... WELLSVILLE... BEAR RIVER AND  HYRUM...
   COLLEGE WARD... NIBLEY AND  MILLVILLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4168 11241 4170 11173 4126 11184 4122 11227
TIME...MOT...LOC 2238Z 177DEG 26KT 4135 11200

CRK
Special weather statement, Jul 16, 4:49 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
449 PM MDT MON JUL 16 2012

UTZ020-518-162315-
SOUTH CENTRAL UTAH UT-SOUTHERN UTAH MOUNTAINS UT-
449 PM MDT MON JUL 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GARFIELD COUNTY
INCLUDING BRYCE CANYON NATIONAL PARK UNTIL 515 PM MDT...

AT 447 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BRYCE CANYON NATIONAL PARK...OR 31 MILES
WEST OF ESCALANTE...MOVING NORTH AT 30 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS
LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  BRYCE CANYON NATIONAL PARK
  RURAL WESTERN GARFIELD COUNTY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3801 11226 3799 11198 3759 11205 3760 11228
TIME...MOT...LOC 2249Z 186DEG 25KT 3769 11216

MPS
Special weather statement, Jul 16, 5:00 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
500 PM MDT MON JUL 16 2012

UTZ007-WYZ021-170000-
SOUTHWEST WYOMING WY-WASATCH MOUNTAINS I-80 NORTH UT-
500 PM MDT MON JUL 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORGAN...EXTREME
NORTHWESTERN SUMMIT...EXTREME EASTERN WEBER...NORTHWESTERN UINTA AND
SOUTHERN RICH COUNTIES UNTIL 600 PM MDT...

AT 456 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES WEST OF EVANSTON...MOVING NORTHEAST AT
20 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
   WOODRUFF...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4112 11131 4122 11153 4176 11122 4166 11103
      4159 11102 4159 11089 4158 11086
TIME...MOT...LOC 2300Z 212DEG 18KT 4129 11132

KRUSE

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 6:20 PM MDTSevere Thunderstorm WarningSLCEmery55 min
Jul 15, 8:06 PM MDTFlash Flood WarningSLCWashington4 hr
Jul 16, 1:04 PM MDTFlash Flood WarningSLCWayne3 hr
Jul 16, 1:13 PM MDTFlash Flood WarningSLCWashington11 hr
Jul 16, 1:24 PM MDTSpecial Weather StatementSLCTooele66 min
Jul 16, 1:37 PM MDTSevere Thunderstorm WarningSLCKane38 min
Jul 16, 1:49 PM MDTFlash Flood WarningSLCKane, Washington4 hr
Jul 16, 2:00 PM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele43 min
Jul 16, 2:20 PM MDTSpecial Weather StatementSLC70 min
Jul 16, 2:26 PM MDTSpecial Weather StatementSLC49 min
Jul 16, 2:33 PM MDTSevere Thunderstorm WarningSLCKane27 min
Jul 16, 2:55 PM MDTFlash Flood WarningSLCKane3 hr
Jul 16, 3:01 PM MDTSpecial Weather StatementSLC44 min
Jul 16, 3:24 PM MDTSpecial Weather StatementSLCCarbon51 min
Jul 16, 4:10 PM MDTSevere Thunderstorm WarningSLCWashington50 min
Jul 16, 4:38 PM MDTSpecial Weather StatementSLCWeber67 min
Jul 16, 4:49 PM MDTSpecial Weather StatementSLC26 min
Jul 16, 4:54 PM MDTFlash Flood WarningSLCUtah50 min
Jul 16, 4:56 PM MDTSevere Thunderstorm WarningSLCWashington49 min
Jul 16, 5:00 PM MDTSpecial Weather StatementSLCRich60 min
Jul 16, 5:01 PM MDTFlash Flood WarningSLCWashington4 hr
Jul 16, 5:19 PM MDTSevere Thunderstorm WarningSLCDavis, Salt Lake, Tooele41 min
Jul 16, 5:22 PM MDTSpecial Weather StatementSLCCache38 min
Jul 16, 5:28 PM MDTFlash Flood WarningSLCKane, Washington6 hr
Jul 16, 5:54 PM MDTSpecial Weather StatementSLCDavis, Salt Lake51 min

Nearby

Severe Thunderstorm Warnings in Utah, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.